Symptomatic hyperlactatemia: lessons learned using a point-of-care device in a health care center- and nurse-based antiretroviral program in Rwanda.
JournalClinical Infectious Diseases
- Is it safe to switch from stavudine to zidovudine after developing symptomatic hyperlactatemia?
- Authors: Castelnuovo B, Nanyonjo A, Kamya M, Ocama P
- Issue date: 2008 Jun
- [Symptomatic hyperlactatemia associated with the use of antiretroviral agents].
- Authors: Olalla Sierra J, Rubio García R, López-Medrano F, Menassa de Lucía A, Iglesias Vela M
- Issue date: 2002 Oct
- Risk factors for mortality in symptomatic hyperlactatemia among HIV-infected patients receiving antiretroviral therapy in a resource-limited setting.
- Authors: Manosuthi W, Prasithsirikul W, Chumpathat N, Suntisuklappon B, Athichathanabadi C, Chimsuntorn S, Sungkanuparph S
- Issue date: 2008 Nov
- Lactic acidosis in the setting of antiretroviral therapy for the acquired immunodeficiency syndrome. A case report and review of the literature.
- Authors: Shaer AJ, Rastegar A
- Issue date: 2000 Jul-Aug
- Type B lactic acidosis in an AIDS patient treated with zidovudine.
- Authors: Aggarwal A, al-Talib K, Alabrash M
- Issue date: 1996 Nov